# SDR VNAA0308007

- Difficulty date: August 11, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N431JS
- Make and model: Dorner DO328100
- Aircraft serial: 3028
- Aircraft time: 20,827 hours, 17,682 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE LEFT HAND ENGINE CONTROL UNIT FAILED AND THE CREW ABORTED TAKEOFF.  MAINTENANCE INSPECTED AND FOUND NO DEFECTS.  MAINTENANCE THEN PERFORMED ENGINE RUNS AND COULD NOT DUPLICATE THE INCIDENT.  AFTER GOOD OPERATIONAL CHECKS IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 73-00-00, THE AIRCRAFT WAS RELEASED FOR SERVICE.
